MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 500 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Catalog Number 178833
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) visited and confirmed the leak from cut tubing at valve vl49 (pv49).The tubing was replaced, resolving the leak.(b)(4).
 
Event or Problem Description
A customer reported an uncontained leak of approximately 25ml of clear fluid from a coulter lh 500 hematology analyzer.The customer was wearing personal protective equipment (ppe) including gloves and a laboratory coat when the leak was discovered.Erroneous patient results were not generated and there was no change or affect to patient treatment in connection with the event.

Brand Name
COULTER LH 500 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s kraemer blvd
brea CA 92821
MDR Report Key6012324
Report Number1061932-2016-00870
Device Sequence Number10786293
Product Code GKZ
UDI-Device Identifier15099590265045
UDI-Public(01)15099590265045(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K042724
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number178833
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2016
Initial Report FDA Received Date10/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1